Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 546835, 14 pages
http://dx.doi.org/10.1155/2015/546835
Research Article

Delay-Dependent Finite-Time Controller Design for a Kind of Nonlinear Descriptor Systems via a T-S Fuzzy Model

1School of Science, Shenyang Jianzhu University, Shenyang 110168, China
2Trade Union Committee, Shenyang Jianzhu University, Shenyang 110168, China
3School of Science, University of Science and Technology Liaoning, Anshan 114051, China

Received 19 May 2015; Accepted 1 September 2015

Academic Editor: Xinggang Yan

Copyright © 2015 Baoyan Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baoyan Zhu, Jingjun Zhang, Daqing Zhang, and Aibin Liu, “Delay-Dependent Finite-Time Controller Design for a Kind of Nonlinear Descriptor Systems via a T-S Fuzzy Model,” Mathematical Problems in Engineering, vol. 2015, Article ID 546835, 14 pages, 2015. https://doi.org/10.1155/2015/546835.